# SDR AUS20031004

- Difficulty date: September 28, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4583
- Condition: Faulty
- Location: Ac Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) APU GENERATOR CONTROL UNIT (GCU) FAULTY.
